# SDR CALA2016101200755

- Difficulty date: October 12, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 71,198 hours, 8,049 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Stator
- Part number: 4300702
- Part serial: 0332
- Condition: Failed
- Location: Eec Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE WENT TO EEC ALT MODE AND SHORTLY AFTER THAT THE ENGINE SHUT DOWN. ACPD ENGINE NR 2 PMA ALTERNATOR REPLACEMENT, ENGINE RUNUP TEST OK. NO MESSAGE REMAINED.
